# SDR A6WA201240647

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 21,874 hours, 21,093 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 43765D1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 16,781 hours, 16,172 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW, CAUTION MESSAGE.  R & R LT CARGO FIRE BOTTLE IAW AMM 26, OPS CHECKED GOOD.
